# SDR N6WA0080804

- Difficulty date: August 24, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 7,686 hours, 5,418 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: False Activation
- Location: Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5314 DAY.  BRAKE OVHT ON TAKEOFF ROLL.  RETURNED TO FIELD PER QRH.  NR 2 BRAKE.  DEFERRED BTMC FOR NR 2 BRAKE PER MEL 32-46-01, CAT B ON DMI 6706.  C/W REC 670-32-46-00-01.
